Tuesday, 7 April 2020

CCSE: JMR, Vol. 12, No. 3, June 2020: Call for Papers

Journal of Mathematics Research (ISSN: 1916-9795;  E-ISSN: 1916-9809) (http://jmr.ccsenet.org ) is an open-access, international, double-blind peer-reviewed journal published by the Canadian Center of Science and Education. This journal, published bimonthly (February, April, June, August, October and December) in both print and online versions, keeps readers up-to-date with the latest developments in all aspects of mathematics.

Journal of Mathematics Research (JMR) is seeking submissions for Vol. 12, No. 3, June 2020 issue. Submission deadline: May 5, 2020. Please view the journal’s profile and submit your manuscripts online.

Authors are strongly encouraged to use the LaTeX style files to prepare their manuscript. You may submit your manuscript in the format of PDF or MS-Word to be reviewed, but if the paper is accepted to be published, you are required to provide the LaTeX source files or MS-Word.

We also would like to cooperate with other institutions to publish special issues.
If you have any questions, please e-mail to jmr@ccsenet.org
Paper Template: LaTeX or MS-Word

We are also recruiting reviewers for the journal. If you are interested in becoming a reviewer, we welcome you to join us. Please find the application form and details at http://www.ccsenet.org/journal/index.php/jmr/editor/recruitment and e-mail the completed application form to jmr@ccsenet.org.
Journal of Mathematics Research
Canadian Center of Science and Education (CCSE)